# SDR AALA202502137679

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 64,300 hours, 27,490 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: UNABLE TO CONTROL AFT CABIN TEMPERATURE, WHILE RIGHT PACK ON, AFT CABIN WAS EXCESSIVELY HOT, UNTIL RIGHT PACK SHUT DOWN; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW.  OPEN
